# SDR CALA2022102702960

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 73,439 hours, 31,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: D5348008225200
- Condition: Cracked
- Location: Frame 68 Str 22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: FRAME 68 STR 22 RH FLANGE HAS CRACK ABOVE DOOR STO P BOLT #3 PER HAECO LCQ NON-ROUTINE 9294158/44158 GENERATED BY V 892444
